Combinatorial proofs of identities for special values of Arakawa–Kaneko multiple zeta functions

Naho Kawasaki, Yasuo Ohno

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Alternative and simpler proofs of three identities between special values of multiple zeta functions of Arakawa–Kaneko type and multiple zeta(-star) values are given. The multiple integrals associated with 2-labeled partially ordered sets are used.

Original languageEnglish
Pages (from-to)215-222
Number of pages8
JournalKyushu Journal of Mathematics
Volume72
Issue number1
DOIs
Publication statusPublished - 2018

Keywords

  • 2-Posets
  • Arakawa-Kaneko zeta functions
  • Multiple zeta values

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Combinatorial proofs of identities for special values of Arakawa–Kaneko multiple zeta functions'. Together they form a unique fingerprint.

Cite this